# SDR FOTR2021700805

- Difficulty date: January 25, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 3 Pylon
- Part time: 61,854 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON DAMAGED. REMOVED TITANIUM DOUBLER FROM NR 3 PYLON IAW SRM 51-30-2 AND EA 2708-5401 REV 1, LOCATED AND DRILLED NEW TITANIUM DOUBLER PN 69-18227-2, PO 20217102 IAW SRM 51-30-5 AND 51-30-6.  FABRICATED 2 EA, FREEZE PLUGS FROM 15-5PH .375 PO 20217121 DIM .278" X .5" AND FABRICATED RETAINER PLATE FROM 15-5PH .100: PO 420961 DIM 1.1" X .5". FABED NEW FILLER FROM 2024T3 .040" PO 90010895 DIM 3.2" X 2.2" ALL IAW EA 2708-5401, REV 1. TITANIUM DOUBLER FREEZE PLUG RETAINER PLATE AND NEW FILLER INSTALLED IAW EA 2708-5401 REV 1.
